# SDR KCSA2021032208

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 68,740 hours, 12,270 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: C96042242
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE #2 ENGINE ENGINE PRESSURE RATIO, N1, N2 & FUEL FLOW FLUCTUATIONS.  REMOVE AND REPLACE #2 ENGINE ELECTRONIC ENGINE CONTROL IAW B747-400 AMM 73-21-04. OPERATIONS CHECK GOOD.
